# SDR SWAA2023113025392

- Difficulty date: November 28, 2023
- Submitted: November 30, 2023
- Operation: Air carrier
- Aircraft: N500WR
- Make and model: Boeing 737-8H4
- Aircraft serial: 36898
- Aircraft time: 31,938 hours, 15,292 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FIXED TRAILING EDGE PANEL; IN BETWEEN SPOILERS 5 AND 6; OUTBOARD RIB ASSEMBLY CRACKED AT SERRATED PLATE BRACKET.<[01] COMPLIED WITH REPAIR IAW SRM 57-51-02-2R-3 REPAIR #3
